# SDR SWIA202055745

- Difficulty date: December 14, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL ASSY LBL45 LFS535 HAS CORROSION    (C-CHECK) RO 2/1/2021   COMPLIED WITH BMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 DISPOSITION 1.2  AND SKYCARD 51-900-1003-SKY (CL600-2B19). CAL TOOLING USED WVACT3099 CAL DATE 06/15/2020 CAL DUE 06/30/21 ORIG MAT .055" MAT LOSS .006" MAT REMOAINING .049". 337 COMPLETED
